# SDR DALA2022102406850

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 82,414 hours, 25,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 WHILE WORKING WORKCARD 3352-01042-01E, FOUND 1L,2L,4L,1R,2R, AND 4R THE WRONG EXIT ROW IDENTIFIER. CORRECTIVE ACTION: R/R EXIT ROW IDENTIFIERS PER AA WORK CARD. (2464926)
